Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 26, 2011Crawford County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 26, 2011, 9:01 PM EDT for Crawford County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2011, 9:01 PM EDT (01:01 UTC)
Expired
Jul 26, 2011, 9:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Crawford County, GA

The radar

The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1670 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WWUS82 KFFC 270101
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT TUE JUL 26 2011

GAZ081-270130-
901 PM EDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRAWFORD COUNTY
UNTIL 930 PM EDT...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF STRONG THUNDERSTORMS BETWEEN MUSELLA AND SANDY 
POINT...MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THESE 
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND 
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE 
BLOWN ABOUT.

&&

LAT...LON 3259 8407 3263 8407 3264 8406 3264 8407
      3268 8410 3268 8414 3283 8390 3275 8383
      3270 8376 3259 8392 3255 8395 3256 8396
      3253 8400
TIME...MOT...LOC 0058Z 048DEG 23KT 3270 8392

$$



19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 8:15 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 26, 8:15 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT TUE JUL 26 2011

.PREV DISCUSSION... /ISSUED 335 PM EDT TUE JUL 26 2011/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
LATEST ANALYSIS SHOWS FRONTAL BOUNDARY SITUATED ACROSS CENTRAL
GEORGIA...AS IT CONTINUES TO DRIFT SOUTHWARD THIS EVENING. THIS
BOUNDARY HAS PROVIDED A FOCUS FOR AFTERNOON SHOWER AND THUNDERSTORM
DEVELOPMENT...NOW MAINLY SOUTH AND EAST OF THE CWA. MODERATE
INSTABILITIES REMAIN ACROSS NORTH GEORGIA...AND WITH AFTERNOON CU
FIELD ALLOWING FOR SOME ADDITIONAL DIURNAL HEATING...A FEW ISOLATED
THUNDERSTORMS HAVE DEVELOPED BEHIND THE BOUNDARY ACROSS NORTH
GEORGIA. A FEW OF THE HI RES SHORT TERM MODELS ARE INDICATING
SUSTAINED ACTIVITY TO CONTINUE WELL INTO THE EVENING HOURS...SO HAVE
CONTINUED WITH A POP GRADIENT OF SLIGHT CHANCE TO CATEGORICAL FROM
NW TO SE CWA THROUGH 00Z...AND THEN DIMINISH TO LIKELY POPS
OVERNIGHT.

SURFACE HIGH PRESSURE IN PLACE THROUGH THE SHORT TERM...SUPPORTED BY
RIDGE ALOFT. MODELS FAIRLY CONSISTENT WITH INDICATING UPPER LEVEL
DISTURBANCE ALONG THE CAROLINA COAST DRIFTING WESTWARD THROUGH
THURSDAY NIGHT. MODELS VARY ON TRACK...WITH THE GFS SHOWING THE AREA
OF HEIGHTENED VORTICITY MOVING INTO NORTH GEORGIA BY LATE
THURSDAY...WHILE ECMWF AND NAM KEEP THE DISTURBANCE ALONG THE
GEORGIA COAST AND INTO SOUTH GEORGIA BY THURSDAY AFTERNOON.
REGARDLESS...FLOW FROM BOTH THE ATLANTIC AND GULF OF MEXICO WILL
KEEP AMPLE LOW LEVEL MOISTURE IN PLACE THROUGH THE SHORT TERM...SO
HAVE KEPT SLIGHT CHANCE TO CHANCE POPS IN THE FORECAST. WITH PWS
NEARING THE 99TH PERCENTILE FOR NORTH AND CENTRAL GEORGIA...TROPICAL
AIR MASS REMAINS IN PLACE...AND CAN EXPECT CONVECTION TO BE
ACCOMPANIED BY LOW VISIBILITIES AND PERIODS OF HEAVY RAIN. MODELS
SUGGEST INSTABILITIES TO REMAIN THE HIGHEST OUTSIDE OF THE CWA
THROUGH THE FORECAST PERIOD...SO HAVE INDICATED ON SLIGHT CHANCE
TSTMS ASSOCIATED WITH THE POPS.

HIGH PRESSURE RIDGE CONTINUES TO KEEP TEMPERATURES SLIGHTLY WARMER
THAN NORMAL ACROSS MUCH OF THE AREA...AND 850 MB TEMPERATURES
APPROACH 20 TO 21 DEGREES C ON WEDNESDAY. PRECIP ACTIVITY AND GOOD
CLOUD COVER WILL KEEP MORE MILD TEMPERATURES ACROSS CENTRAL AND
SOUTH GEORGIA. BY THURSDAY...REDUCED 850 MB TEMPERATURES...INCREASED
CLOUD COVER AND PRECIP ACTIVITY ACROSS NORTH AND WESTERN GEORGIA ARE
EXPECTED TO BRING SLIGHTLY COOLER TEMPERATURES TO THE AREA. IN
GENERAL...SIDED WITH JUST COOLER THAN MAV MET BLEND FOR THURSDAY
HIGHS.

31/WH

LONG TERM /FRIDAY THROUGH TUESDAY/...
OVERALL...DIURNALLY DRIVEN CONVECTION EXPECTED TO CONTINUE INTO THE
LONG TERM...WITH INFLUENCE OF THE NEXT FRONTAL BOUNDARY FELT ACROSS
NORTH GEORGIA BY FRIDAY AFTERNOON...AND THEN ANOTHER SUNDAY AND AND
INTO MONDAY. GFS SEEMS TO BE A LITTLE SLOWER WITH THE SECOND FRONTAL
BOUNDARY THAN THE ECMWF...BUT DUE TO THE UNCERTAINTY ASSOCIATED WITH
THE TIMING OF THIS NEXT SYSTEM...HAVE PERSISTED WITH THE PREVIOUS
FORECAST AND SIDED WITH THE ECMWF. HAVE CONTINUED WITH SLIGHT CHANCE
TO CHANCE POPS THROUGH THE EXTENDED PERIOD TO ACCOUNT FOR THE IMPACT
OF THE FRONTS AS THEY MOVE THROUGH THE REGION. TEMPERATURES EXPECTED
TO REMAIN WARM THROUGH THE PERIOD...WITH HIGHS IN THE 90S...AND LOWS
IN THE 70S. WILL NEED TO CONTINUE TO MONITOR MODELED AND FORECAST
CONDITIONS INTO THE WEEKEND FOR POSSIBLE HEAT ADVISORY.

31/WH

&&

.AVIATION...
00Z UPDATE...
CONVECTION THUS FAR THIS EVENING HAS BEEN CONFINED TO AREAS SOUTH
OF ATL AND SURROUNDING TAF SITES LARGELY THIS AFTERNOON AND
EVENING. THERE IS ACTIVITY ALONG AN OUTFLOW WHICH MAY BRING
ACTIVITY CLOSE BUT NO CB PLANNED AT THIS TIME. FURTHER SOUTH...CSG
AND MCN WILL SEE TSRA CHANCES REMAIN THROUGH MIDNIGHT.
OTHERWISE...MAIN MOISTURE AT THE LOW LEVELS WILL REMAIN TO THE
SOUTH AS WELL AND WILL CONTINUE TO ADVERTISE IFR CONDITIONS. AS
FOR TSRA CHANCES ON WEDNESDAY...BEST CHANCES WILL BE OVER THE
SOUTH PORTIONS BUT THIS FAR OUT WILL ONLY INCLUDE CB.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON CIG AND VSBY TO THE SOUTH
HIGH ON REMAINING ELEMENTS

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  97  72  93 /  20  20  10  20
ATLANTA         74  95  74  90 /  20  20  10  20
BLAIRSVILLE     62  90  65  91 /  20  20  10  20
CARTERSVILLE    69  96  70  93 /  10  10  10  20
COLUMBUS        75  93  75  92 /  30  40  20  50
GAINESVILLE     72  95  73  91 /  20  10  10  20
MACON           73  94  74  93 /  30  30  20  20
ROME            69  97  72  94 /  10  10  10  30
PEACHTREE CITY  69  94  72  90 /  20  20  10  20
VIDALIA         73  88  76  93 /  60  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 26, 5:25 PM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT TUE JUL 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
525 PM EDT TUE JUL 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT
MAINLY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT...ESPECIALLY FROM COLUMBUS TO MILLEDGEVILLE AND POINTS SOUTHWARD.

.SYNOPSIS...
A WEAK SURFACE TROUGH OF LOW PRESSURE WILL MEANDER ACROSS PARTS OF
NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO
GROUND LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO 35 MPH.

.DISCUSSION...
AN ACTIVE NORTHWEST FLOW ALOFT WILL INTERACT WITH A MOIST AND
MODERATELY UNSTABLE AIR MASS TO PRODUCE SHOWERS AND THUNDERSTORMS
ACROSS PARTS OF CENTRAL GEORGIA. TONIGHTS THUNDERSTORMS ARE EXPECTED
TO STAY BELOW SEVERE LIMITS. THE SLOW MOVING STORMS COMBINED WITH
OVER TWO INCH PRECIPITABLE WATERS WILL LIKELY PRODUCE LOCALLY HEAVY
RAIN AT TIMES... POSSIBLY RESULTING IN THE BRIEF PONDING OF WATER
ACROSS A FEW LOW LYING...FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 26, 6:54 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT TUE JUL 26 2011

GAZ082-262315-
654 PM EDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR WIND GUSTS TO 40 MPH IN EASTERN
BIBB COUNTY UNTIL 715 PM EDT...

AN AREA OF DISSIPATING THUNDERSTORMS IN TWIGGS COUNTY HAS PRODUCED
WIND GUSTS ON THE ORDER OF 35 TO 40 MPH...WHICH ARE MOVING INTO
EASTERN BIBB COUNTY.  ALTHOUGH THE THUNDERSTORMS HAVE
DISSIPATED...THE REMAINING ASSOCIATED WIND GUSTS UP TO 40 MPH MAY
RESULT IN MINOR DAMAGE TO WEAK OR SMALL TREES AND A FEW POWER LINES.
LOOSE...LIGHT WEIGHT OBJECTS MAY ALSO BE BLOWN ABOUT.

THESE WINDS WILL AFFECT AREAS FROM CROSS KEYS...TO MACON...TO
RUTLAND.

&&

LAT...LON 3268 8369 3287 8370 3287 8355 3282 8349
      3281 8350 3274 8357 3274 8360 3271 8360
      3268 8361
TIME...MOT...LOC 2252Z 069DEG 13KT 3280 8353

19
Special weather statement, Jul 26, 7:07 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT TUE JUL 26 2011

GAZ096-097-262330-
707 PM EDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH IN SOUTHERN LAURENS...NORTHERN
DODGE...AND SOUTHERN BLECKLEY COUNTIES UNTIL 730 PM EDT...

AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAGNOLIA...TO PLAINFIELD...TO
LOWERY...MOVING SOUTH AT 15 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.

&&

LAT...LON 3215 8299 3219 8290 3219 8286 3227 8275
      3228 8276 3231 8272 3234 8275 3234 8273
      3241 8270 3229 8306 3233 8328 3229 8307
TIME...MOT...LOC 2304Z 012DEG 12KT 3243 8346 3217 8314
          3231 8272
Special weather statement, Jul 26, 8:19 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT TUE JUL 26 2011

GAZ082-270045-
819 PM EDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BIBB COUNTY
UNTIL 845 PM EDT...

AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS BETWEEN WESLEYAN AND THE MONROE COUNTY
LINE...MOVING SOUTHWEST AT 15 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3277 8385 3280 8386 3282 8389 3285 8389
      3293 8375 3295 8373 3295 8371 3292 8370
      3289 8364 3283 8360 3272 8378
TIME...MOT...LOC 0018Z 048DEG 14KT 3285 8375

19
Special weather statement, Jul 26, 8:23 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EDT TUE JUL 26 2011

GAZ069-079-080-270045-
823 PM EDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN EASTERN TALBOT...SOUTHERN
UPSON AND NORTHERN TAYLOR COUNTIES UNTIL 845 PM EDT...

AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JUST SOUTH OF THOMASTON...TO
CARSONVILLE...MOVING WEST AT 5 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.

&&

LAT...LON 3256 8445 3287 8452 3289 8424 3259 8420
TIME...MOT...LOC 0022Z 079DEG 4KT 3283 8428

19
Special weather statement, Jul 26, 8:52 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT TUE JUL 26 2011

GAZ069-079-080-270115-
852 PM EDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EASTERN
TALBOT...WESTERN UPSON AND NORTHWESTERN TAYLOR COUNTIES UNTIL 915 PM
EDT...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG THUNDERSTORMS FROM SUNNYSIDE TO HOWARD...MOVING
NORTHWEST AT 10 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3254 8444 3256 8445 3257 8449 3288 8452
      3288 8451 3291 8451 3292 8452 3293 8434
      3255 8430 3254 8445
TIME...MOT...LOC 0052Z 143DEG 10KT 3292 8440 3258 8437

19
Special weather statement, Jul 26, 9:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT TUE JUL 26 2011

GAZ081-270130-
901 PM EDT TUE JUL 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRAWFORD COUNTY
UNTIL 930 PM EDT...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS BETWEEN MUSELLA AND SANDY
POINT...MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.

&&

LAT...LON 3259 8407 3263 8407 3264 8406 3264 8407
      3268 8410 3268 8414 3283 8390 3275 8383
      3270 8376 3259 8392 3255 8395 3256 8396
      3253 8400
TIME...MOT...LOC 0058Z 048DEG 23KT 3270 8392

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:19 PM EDTSpecial Weather StatementFFCBibb26 min
Jul 26, 8:23 PM EDTSpecial Weather StatementFFCUpson22 min
Jul 26, 8:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Jul 26, 9:03 PM EDTSpecial Weather StatementFFCPike27 min
Jul 27, 5:36 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee39 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.